# SDR UIEA2018081601708

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FIRE LP2 MESSAGE ON EICAS. REMOVED M686 CLEARED CONDUCTS AND REINSTALLED. PERFORMED SATISFACTORY OP'S CHECK DONE IAW SWPM 20-10-04 AND AMM 26-11-0-715.
